# SDR ORJA98233

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON LEFT TO RIGHT CABIN FLOOR SUPPORT AT STATION 180 FROM C/L TO RIGHT SIDE.  FABRICATED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-2.  TREATED AND PRIMED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-3.  (M)
